# SDR DL72W952890

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 344 RT SIDE O/B, C53-224-03.  REPLACED SEAT TRACK O/B RT SIDE FROM 344 TO 360 PER SRM 53-20-11, FOUND AT HMV.
